# SDR IPXA2017070819065

- Difficulty date: June 22, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0750505
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FLOOR FITTING CORRODED.  REMOVED AND REPLACED THE FLOOR FITTING REF EO MD11-2520-58701-D
